RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2019, Issue 2, Pages 46–63 (Mi at15115)  

Nonlinear Systems

Optimization of bilinear systems subjected to exogenous disturbances. I. Analysis

M. V. Khlebnikov

V. A. Trapeznikov Institute of Control Sciences of Russian Academy of Sciences, Moscow

Abstract: The results associated with analysis problem for bilinear systems subjected to arbitrary bounded exogenous disturbances is presented. An approach is proposed to the construction of the so-called stabilizability ellipsoid and stabilizability domain for quadratic dynamical systems in both the continuous and discrete time versions. The main tool of this approach is the linear matrix inequality technique. This simple yet versatile approach has high potential in extensions and generalizations; partially, it is equally applicable to robust versions of the problem.

Keywords: bilinear systems, exogenous disturbances, stabilizability ellipsoid, stabilizabiilty domain, linear matrix inequalities

Funding Agency Grant Number
Russian Foundation for Basic Research 18-08-00140_


DOI: https://doi.org/10.1134/S000523101902003X

Full text: PDF file (783 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
Presented by the member of Editorial Board: B. T. Polyak

Received: 07.08.2018
Revised: 27.09.2018
Accepted: 08.11.2018

Citation: M. V. Khlebnikov, “Optimization of bilinear systems subjected to exogenous disturbances. I. Analysis”, Avtomat. i Telemekh., 2019, no. 2, 46–63

Citation in format AMSBIB
\Bibitem{Khl19}
\by M.~V.~Khlebnikov
\paper Optimization of bilinear systems subjected to exogenous disturbances. I.~Analysis
\jour Avtomat. i Telemekh.
\yr 2019
\issue 2
\pages 46--63
\mathnet{http://mi.mathnet.ru/at15115}
\crossref{https://doi.org/10.1134/S000523101902003X}


Linking options:
  • http://mi.mathnet.ru/eng/at15115
  • http://mi.mathnet.ru/eng/at/y2019/i2/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:19
    References:3
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019